# SDR DALA2024020901771

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1530-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 IN REF. NRC 00431: CORROSION OUT OF LIMITS ON LH SIDE PANEL BTW STA 1530-1640 AND STGRS 26L-28L AT AFT CARGO COMPARTMENT. (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00685: SIDE PANEL WAS REPLACED PER B757-200 SRM. (0191698)
